# SDR DL73K001631

- Difficulty date: August 21, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 47,826 hours, 38,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: 6520722
- Condition: Wrong Part
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE FUSELAGE FRAME SPLICE AT FS 440 PER S/B 737-53-1125 IT WAS NOTED THAT FIVE FASTENERS WERE   INSTALLED AT THE FACTORY WERE .25 INCHES IN DIAMETER.  THE S/B CALLS FOR .2187 INCH FASTENERS.  ERA 334853-14 ALLOWS FOR THE .25 INCH FASTENERS.  THE MODIFICATION WAS ACCOMPLISHED AT HMV.
